# SDR R61A201209060466

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 14,223 hours, 11,327 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT CREW RECEIVED A STEERING FAIL MESSAGE ON EICAS AFTER SELECTING GEAR DOWN.  THE CREW DID NOT DECLARE AN EMERGENCY HOWEVER TOWER HAD TRUCKS STANDING BY IN CASE NEEDED.  A/C LANDED WITHOUT ANY INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE PERFORMED NOSE STEERING CHECK IAW EMB 175MM CHAPTER 32-52-0.  OPS CHECKED OK.
